MAUDE Adverse Event Report: STRYKER SPINE-FRANCE XIA 3 TITANIUM MONOAXIAL SCREWDRIVER (EVERYTHING BUT HANDLE); ORTHOPEDIC MANUAL SURGICAL INSTRUMENT.

STRYKER SPINE-FRANCE XIA 3 TITANIUM MONOAXIAL SCREWDRIVER (EVERYTHING BUT HANDLE); ORTHOPEDIC MANUAL SURGICAL INSTRUMENT.
Model Number 48231320
Medical Device Problem Codes Material Deformation (2976); Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/11/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the sleeve (shaft) of the screw driver is broken.
 
Event or Problem Description
It was reported that the sleeve(shaft) of the screw driver is broken.

Brand Name
XIA 3 TITANIUM MONOAXIAL SCREWDRIVER (EVERYTHING BUT HANDLE)
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT.
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key7012200
Report Number0009617544-2017-00405
Device Sequence Number10934037
Product Code LXH
UDI-Device Identifier07613327265255
UDI-Public(01)07613327265255
Combination Product (Y/N)N
Initial Reporter CountrySA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number48231320
Device Catalogue Number48231320
Device Lot Number161328
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/06/2017
Initial Date Received by Manufacturer 10/17/2017
Supplement Date Received by Manufacturer10/17/2017
Initial Report FDA Received Date11/08/2017
Supplement Report FDA Received Date01/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1